American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 275 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] William Beckner. Pitt's inequality and the uncertainty principle . Proc. Amer. Math. Soc. 123 (1995) 1897-1905. MR 1254832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Songwei Qian. $\epsilon$-isometric embeddings . Proc. Amer. Math. Soc. 123 (1995) 1797-1803. MR 1260178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Zhibao Hu. The weak stability of the positive face in $L\sp 1$ . Proc. Amer. Math. Soc. 123 (1995) 131-134. MR 1213862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Henryk Hudzik and Anna Kamińska. Monotonicity properties of Lorentz spaces . Proc. Amer. Math. Soc. 123 (1995) 2715-2721. MR 1273499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Gun-Marie Lövblom. Uniform homeomorphisms between the unit balls in $L\sb p$ and $l\sb p$ . Proc. Amer. Math. Soc. 123 (1995) 405-409. MR 1227523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Goran Peškir. Best constants in Kahane-Khintchine inequalities for complex Steinhaus functions . Proc. Amer. Math. Soc. 123 (1995) 3101-3111. MR 1283561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Guillermo P. Curbera. Banach space properties of $L\sp 1$ of a vector measure . Proc. Amer. Math. Soc. 123 (1995) 3797-3806. MR 1285984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Alexander Koldobsky. Common subspaces of $L\sb p$-spaces . Proc. Amer. Math. Soc. 122 (1994) 207-212. MR 1195482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Jerzy Szulga. Some geometric properties of spaces associated with multiple stable integrals . Proc. Amer. Math. Soc. 120 (1994) 457-464. MR 1203992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Lawrence G. Brown and Bradley J. Lucier. Best approximations in $L\sp 1$ are near best in $L\sp p,\ p<1$ . Proc. Amer. Math. Soc. 120 (1994) 97-100. MR 1107269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] L. C. Evans and S. Müller. Hardy spaces and the two-dimensional Euler equations with nonnegative vorticity . J. Amer. Math. Soc. 7 (1994) 199-219. MR 1220787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Jong-Guk Bak. An interpolation theorem and a sharp form of a multilinear fractional integration theorem . Proc. Amer. Math. Soc. 120 (1994) 435-441. MR 1182696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Masahiro Keitoku and Enji Sato. Block spaces on the unit sphere in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 119 (1993) 453-455. MR 1156470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Peter G. Dodds, Theresa K.-Y. Dodds and Ben de Pagter. Noncommutative K\"othe duality . Trans. Amer. Math. Soc. 339 (1993) 717-750. MR 1113694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] N. J. Kalton. Lattice structures on Banach spaces. Memoirs of the AMS 103 (1993) MR 1145663.
Book volume table of contents   

[136] H. Hudzik and M. Mastyło. Almost isometric copies of $l\sb \infty$ in some Banach spaces . Proc. Amer. Math. Soc. 119 (1993) 209-215. MR 1146861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Peter G. Dodds and Theresa K.-Y. Dodds. On a singular value inequality of Ky Fan and Hoffman . Proc. Amer. Math. Soc. 117 (1993) 115-124. MR 1105039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Antonio S. Granero. A full characterization of stable unit balls in Orlicz spaces . Proc. Amer. Math. Soc. 116 (1992) 675-681. MR 1127140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Quan Hua Xu. Radon-Nikod\'ym property in symmetric spaces of measurable operators . Proc. Amer. Math. Soc. 115 (1992) 329-335. MR 1081097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] N. J. Kalton. Differentials of complex interpolation processes for K\"othe function spaces . Trans. Amer. Math. Soc. 333 (1992) 479-529. MR 1081938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Michelangelo Franciosi. On weak reverse integral inequalities for mean oscillations . Proc. Amer. Math. Soc. 113 (1991) 105-112. MR 1068122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Marek Wisła. A full description of extreme points in $C(\Omega,L\sp \phi(\mu))$ . Proc. Amer. Math. Soc. 113 (1991) 193-200. MR 1072351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Steven Bloom and Ron Kerman. Weight structure theorems and factorization of positive operators . Proc. Amer. Math. Soc. 113 (1991) 1031-1037. MR 1072085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Miguel A. Ariño and Benjamin Muckenhoupt. A characterization of the dual of the classical Lorentz sequence space $d(w,q)$ . Proc. Amer. Math. Soc. 112 (1991) 87-89. MR 1031661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Richard M. Aron, Robert H. Lohman and Antonio Suárez. Rotundity, the C.S.R.P., and the $\lambda$-property in Banach spaces . Proc. Amer. Math. Soc. 111 (1991) 151-155. MR 1030732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Maria Girardi. Compactness in $L\sb 1$, Dunford-Pettis operators, geometry of Banach spaces . Proc. Amer. Math. Soc. 111 (1991) 767-777. MR 1039256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] H. Hudzik and L. Maligranda. An interpolation theorem in symmetric function $F$-spaces . Proc. Amer. Math. Soc. 110 (1990) 89-96. MR 1000157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Antonio Suárez Granero. Stable unit balls in Orlicz spaces . Proc. Amer. Math. Soc. 109 (1990) 97-104. MR 1000154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Janusz Matkowski. The converse of the Minkowski's inequality theorem and its generalization . Proc. Amer. Math. Soc. 109 (1990) 663-675. MR 1009994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] S. J. Dilworth and D. A. Trautman. On two function spaces which are similar to $L\sb 0$ . Proc. Amer. Math. Soc. 108 (1990) 451-456. MR 1000151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 275 found      Go to page: < 2 3 4 5 6 7 8 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia